# SDR SWIA95594

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT SIDE PROP OVERSPEED ON TAKEOFF.  ABORTED TAKEOFF.  PROPELLER NP STABILIZED AT 102.5 TO 102.6 PERCENT AFTER 103.1 MAX.  INSPECTED THE PCU (PROPELLER CONTROL UNIT) RIGGING AND INSPECTED BETA TUBE SEALS.  REINSTALLED BETA TUBE IAW 61-10-02.  FOUND TO BE WITHIN LIMITS PER 61-00-00.
